# SDR AWXA9700104

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND ROWS 13, 17, 19 AND 24, SEAT MOUNTED EMERGENCY LIGHTS INOP.  REPAIRED DAMAGED WIRING AT ROW 13.  OPS CHECK GOOD.
